MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS, INC. AEROMINI STENT; TRACHEOBRONCHIAL STENT

MERIT MEDICAL SYSTEMS, INC. AEROMINI STENT; TRACHEOBRONCHIAL STENT
Catalog Number AERO1215/D
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suspect device is not expected to return for evaluation.The complaint cannot be confirmed and a root cause cannot be determined.A review of the device history record was performed and no exception documents were found.A review of the complaint database was performed and no similar complaints for this lot number were identified.
 
Event or Problem Description
The account alleges that the stent would not expand when deployed in the airway.No patient injury reported.

Brand Name
AEROMINI STENT
Common Device Name
TRACHEOBRONCHIAL STENT
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS, INC.
14646 kirby dr
houston TX 77047
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS, INC.
1600 w merit pkwy
south jordan UT 84095
Manufacturer Contact
adrian cole
1600 w merit pkwy
south jordan, UT 84095
8012084225
MDR Report Key22796970
Report Number1721504-2025-00255
Device Sequence Number8314812
Product Code JCT
UDI-Device Identifier00884450688786
UDI-Public00884450688786
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K140382
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberAERO1215/D
Device Lot NumberE3063270
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2025
Initial Report FDA Received Date08/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown